Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Severe pain in the arm due to bullet shot. Allergic to ibuprofen. Rash in the mouth and hives on the body after taking naproxen. Alternate medication?

Hello my question is what can my eighteen year old son take for his severe pain that he has in his left hand from a gunshot wound that left fragment in it he s allergic to ibuprofen and the ER PRESCRIPT HIM NAPROXEN 500MG THAT CAUSED A RASH IN HIS MOUTH AND HIVES ALL OVER HIS BODY and Tylenol don t help no more his pain level is always 10
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  631
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for query.
You can give him tramadol and paracetamol.
Proton pump inhibitors like omeprazol can b given to prevent gastritis from medicines.
Consult with your physician for prescription.
Hope this answers your query.
Thank you.
Answered: Sun, 21 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor